# SDR USAA2013120900016

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 30,144 hours, 23,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binds
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 1L DISARMING LEVER IS BINDING, SLIGHTLY, WHEN DISARMING.  DISARMED LEVER, OPERATIONS NORMAL IAW AMM 52-10-00.
